MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE GO; NEBULIZER

RESPIRONICS, INC. INNOSPIRE GO; NEBULIZER
Model Number 1126593
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging a innospire go device is providing small doses and stops after a short run.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Despite multiple attempts on 1/2/2025, 1/8/2025, 1/13/2025 the device has not yet returned to the manufacturer for evaluation.There has been no response from the customer on the return of the device.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In this report, box d, h has been updated/corrected.

Brand Name
INNOSPIRE GO
Common Device Name
NEBULIZER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18258223
Report Number2518422-2023-33321
Device Sequence Number14426519
Product Code CAF
UDI-Device Identifier00383730000534
UDI-Public(01)00383730000534
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K170853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1126593
Device Catalogue Number1126593
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown